MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000333697

Медицинская библиотека · Medical principles and practice : international journal of the Kuwait University, Health Science Centre · 2011

Amiodarone-induced thyrotoxicosis with thyroid papillary cancer in multinodular goiter: case report.

Inaba Hidefumi, Suzuki Satoru, Takeda Teiji, Kobayashi Satoshi, Akamizu Takashi, Komatsu Mitsuhisa

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To report a case of amiodarone-induced thyrotoxicosis (AIT) concomitant with thyroid cancer in multinodular goiter (MNG).

CLINICAL PRESENTATION AND INTERVENTION: A 61-year-old man treated with amiodarone for 5 years presented with mild sweating. He was found to have AIT simultaneously with thyroid papillary cancer and MNG. Administration of amiodarone was stopped, and he was treated with methimazole for AIT. Five weeks after the initial treatment, thyroid function normalized. Total thyroidectomy was considered to enable use of amiodarone again.

CONCLUSION

This case showed that thyrotoxicosis, MNG and amiodarone may contribute to thyroid carcinogenesis. Amiodarone should be carefully commenced in cases with MNG.

Для цитирования: Inaba Hidefumi, Suzuki Satoru, Takeda Teiji, Kobayashi Satoshi, Akamizu Takashi, Komatsu Mitsuhisa. Amiodarone-induced thyrotoxicosis with thyroid papillary cancer in multinodular goiter: case report.. Medical principles and practice : international journal of the Kuwait University, Health Science Centre. 2011. DOI: 10.1159/000333697.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.